Haldol User Reviews

Haldol - User Reviews

Haldol User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Haldol sorted by most helpful. Patient Discussions FAQs


Comment from: 25-34 on Treatment for 1-6 months Published: July 12

My grandmother was given Haldol when she entered a nursing home. It completely snowed her under. Could not wake her up, unable to walk after 3 -4 days, stopped eating, trouble swallowing, tremors. Doctor's said all of these issues were her dementia and aging process. After some internet research asked doctor to stop Haldol but it was too late. Very Very wary of this drug for the elderly. Ask your doctor many many questions.

Related Reading: Haldol | tremors | dementia

Comment from: 35-44 on Treatment for 1-6 months (Patient) Published: May 11

I take Haldol for BiPolar disorder and panic disorder. It has helped me tremendously. I wonder how many milligrams these other people are on?

Related Reading: BiPolar disorder

Comment from: 1, 19-24 on Treatment for less than 1 month (Patient) Published: July 07

this drug made me go insane, literally, for a week. i was 17 when given it and never informed of the serious side effects. i had uncontrollable drooling, i was unable to speak because i couldnt get my jaw and tongue to work, for 3 days i did not sleep because i thought someone was coming out of my mirror trying to kill me and my mother, i could not control my body movements, i kept jerking and shaking violently, i sweated heavily all the time, i could not even shower by myself because i just couldn't make my body function and control my movements. i now tell doctors i am allergic to this drug just to ensure i will never be given it again. finally 7 days after i had been injected with this drug the side effects started to subside and eventually went away, i had to teach myself to speak all over again and i still stutter to this day because of that medication, it has been 5 years since i was given it.

Related Reading: sleep

Comment from: Hospice worker, 25-34 on Treatment for less than 1 month Published: May 17

I have given this to patients at the end stage of their life when they become restless and extremly aggitated. It's the best thing Iv'e ever used for those who need it. They can rest very peacefully and let go of their life in peace.

Comment from: blakecall, 25-34 Female on Treatment for 6 months - 1 year (Patient) Published: August 15

I take this medication for Bipolar disorder with Manic episodes and this drug helps tremendously. When I get manic I know it is time to take this med and I return to even mood within 24hrs. I recommend it for certain patients with certain types of bipolar disorder.

Comment from: csb88@live.com, 45-54 on Treatment for less than 1 month Published: June 21

my 77 year old mother suffering from dementia was given Haldol in a 5-star-rated nursing home in NC without our knowledge. She entered the facility fully ambulatory, continent, and able to eat well. Two weeks later, in diapers, unable to walk or feed herself, and 9 pounds lighter. Also shakes constantly. Staff just said she had a bad reaction. Truth: given a drug not approved for elderly dementia, and they overdosed her. Waiting to see if she will recover. So sad this is STILL being done, even in well-respected, church-run facilities.

Comment from: dennyo, 25-34 Female on Treatment for less than 1 month (Patient) Published: June 14

I was given this medicine at the hospital in the form of a shot in the butt. i didnt know what it was they gave me, i was having panic attacks, so this is what they gave me. long story short... I felt so weird and restless that night couldnt sleep, walked around school feeling drunk and disorderly, later that next day, i went out to eat with my mother, and ended up stealing her car to drive to the hospital, she called the cops on me, but then they realized i was having an alergic reaction to it, it made my neck bend down to where it stayed stuck to my shoulder, i couldnt breathe, and if i didnt make it to the hospital i probably would have died. they gave me benadryl to stop the allergic reaction. this was the worst medicine EVER that i have taken...

Related Reading: panic attacks | benadryl

Comment from: JBEAR613, 55-64 Female on Treatment for less than 1 month Published: February 08

THIS WAS WAS THE LIKLY CAUSE THAT CAUSE MY BROTHER DEATH HE WAS LIKE IN A COMA STATE FROM FIRST DOES NOT A GOOD DRUG AT ALL

Related Reading: COMA


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Emotional Wellness

Get tips on therapy and treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations